# SDR 2014FA0000423

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 6,908 hours, 8,540 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700606
- Part serial: 97091391
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ADC FAILED IN FLIGHT AT 30,000 FT, SPEED TAPE RED X OUT.  NR 1 ADC REPLACED.  ACFT DEPARTED AND AFTER 1 HOUR OF FLIGHT FAULT RED CROSS NR 1 ASI RETURNED AND ACFT RETURNED TO DEPARTURE.  ADC WAS A TESTED WITH NO FAULTS FOUND.  DURING FIRST FLIGHT IT PRODUCED PREVIOUS FAULT THAT WAS REPORTED ON ITS SERVICE REPORT.  FAULT WAS CONFIRMED TO BE THE NR 1 ADC BY SWAPPING WITH THE NR 2 AND THE FAULT FOLLOWED.  REPLACED FAULTY UNIT WITH ANOTHER TESTED UNIT. OPS CHECK AND LEAK CHECKS ILLUSTRATED, NO DEFECTS NOTED.
